Czechoslovak Mathematical Journal

Vol. 48, No. 2, 1998 · Contents

Alexander Fischer:
Approximation of almost periodic functions by periodic ones

Josef Novak:
Double convergence and products of Frechet spaces

Jan Jakubik:
Lexicographic product decompositions of cyclically ordered groups

Dao-Rong Ton:
The ${\scr Ar}$-free products of archimedean $l$-groups

Jan Jakubik:
Radical classes of generalized Boolean algebras

Donal O'Regan:
Singular Dirichlet boundary value problems II: Resonance case

Antonella Fiacca, Nikolaos S. Papageorgiou, Francesca Papalini:
On the existence of optimal controls for nonlinear infinite dimensional systems

Jan Borsik, Roman Fric:
Pointwise convergence fails to be strict

Hector Gramaglia, Diego Vaggione:
A note on distributive double $ p$-algebras

Hung-Lin Fu, Martin Skoviera, Ming-Chun Tsai:
The maximum genus, matchings and the cycle space of a graph

H. K. Pathak, S. M. Kang, Y. J. Cho:
Coincidence and fixed point theorems for nonlinear hybrid generalized contractions

Jan Jakubik, Maria Csontoova:
Affine completness of projectable lattice ordered groups

Jiri Rachunek:
DRl-semigroups and MV-algebras

Josef Kalas:
Nonuniqueness results for ordinary differential equations

[Contents of Czechoslovak Mathematical Journal]